Tokyo Journal of Mathematics

Invariant Differential Operators and Spherical Sections on a Homogeneous Vector Bundle

Katsuhiro MINEMURA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 15, Number 1 (1992), 231-245.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270130263

Digital Object Identifier
doi:10.3836/tjm/1270130263

Mathematical Reviews number (MathSciNet)
MR1164198

Zentralblatt MATH identifier
0791.22007

Citation

MINEMURA, Katsuhiro. Invariant Differential Operators and Spherical Sections on a Homogeneous Vector Bundle. Tokyo J. of Math. 15 (1992), no. 1, 231--245. doi:10.3836/tjm/1270130263. http://projecteuclid.org/euclid.tjm/1270130263.


Export citation